Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had back and lower abdominal pain. Took decolic. Why am I passing gas?

i HAD A BACK PAIN AND LOWER ABDOMEN PAIN YESTERDAY ... THE PAIN WAS QUITE UNBEARABLE ... I WENT TO A DOC HE GV ME SOME MEDICINE .. I WAS GIVE DECOLIC INJECTION ... TODAY I AM OK MY LOWER ABDOMEN PAIN IS GONE BUT BACK PAIN IS THER ... BUT NOT LIKE YESTERDAY .. ITS JUST LITTLE ... AND NOT ALWAYS ... LOT OF WIND IS ALSO PASSING FROM MY ANUS ... HELP ME TO KNOW WHAT IS THIS
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Simethicone lowers surface tension and facilitates gas dispersion by causing coalescence of gas bubbles in the GI tract, thus helping in their dispersion.It is physiologically inert, unabsorbed in the GI tract after oral admin.This is how decolic acts and there is nothing to worry.Hope this answers.Take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor